# SDR REXA04022

- Difficulty date: October 13, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N8673D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7673
- Engine: Ge CF34*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 860D10018
- Part serial: 963
- Condition: Failed
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLAP FAILURE AT PUSH BACK.  REMOVED AND REPLACED FECU.  (FLAP ELECTRONIC CONTROL UNIT)
